A new approach to the global asymptotic stability problem in a delay Lotka-Volterra differential equation

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In this paper, some new global attractivity results are given for scalar Lotka-Volterra differential equation with delays. Some examples and related open problems are also raised up at the end of the paper. (C) 2000 Elsevier Science Ltd.

Original languageEnglish
Pages (from-to)9-28
Number of pages20
JournalMathematical and Computer Modelling
Volume31
Issue number6-7
DOIs
Publication statusPublished - Mar 1 2000

    Fingerprint

Keywords

  • Global attractivity
  • Lotka-Volterra differential equation
  • Open problems
  • The effect of negative feedback terms with delays

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computer Science Applications

Cite this